| Model Number |
8229306 |
| Medical Device Problem Codes |
Break (1069); Unintended Deflation (4061)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that before surgery that the inflatable cuff head of one tube had fallen off.There was no patient involved.
Additional Manufacturer Narrative
H3: product analysis found none of the original packaging was returned with the device and the device was returned in a sealable (no n-packaging) pouch.The inflation tube was detached from the tube upon return.There was adhesive around the inflation tube notch.The device failed inflation testing due to the defective condition upon return and the inability to inflate the cuff.The complaint was confirmed, due to an out of specification condition.H6: fdm b18, fdr c20 and img g04010 codes no longer apply.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative